# SDR SWAA2020042043279

- Difficulty date: April 18, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 59,303 hours, 33,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 23 EMERGENCY LIGHT L/H STOW BIN INOP / FOUND EMERGENCY LIGHT AT ROW 23 L/H STOW BIN DISCONNECTED RECONNECTED PER WDM 33-51-14 AND PERFORMED SATISFACTORY OPERATIONAL TEST PER AMM 33-51-03-960-801 STEP 2.D.(2) 57563U 18APR20
